# SDR C2XA01CL114

- Difficulty date: May 24, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: C2006
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3007 THE CREW REPORTED THE GEAR WARNING HORN DOESN'T COME ON WHEN THE POWER LEVERS ARE PULLED BACK TO 80 PERCENT.  THE HORN AND LIGHT COME ON WHEN FLAPS 35 DEGREES ARE SELECTED WITH GEAR UP, BUT HORN AND LIGHT DO NOT COME ON WITH POWER LEVERS PULLED BACK.  MAINTENANCE INSPECTED AND ADJUSTED THE GEAR WARNING HORN SWITCHES TO CLOSE AT 85 PERCENT N1 ON BOTH ENGINES.  THE AIRCRAFT WAS TEST FLOWN AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICES.
